# SDR EISA95434

- Difficulty date: November 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N368PA
- Make and model: Boeing 727221
- Aircraft serial: 22540
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Crack
- Location: Bs 303-320
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT HAT CHANNEL UNDER RIGHT LAV DOOR WAY, APPROXIMATELY STATION 303-320.  CORRODED HAT CHANNEL, FABRICATED NEW SECTION, INSTALLED PER SRM 51-30-2.  (M)
